Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some theorems of Bloch type


Authors: P. S. Chiang and A. J. Macintyre
Journal: Proc. Amer. Math. Soc. 18 (1967), 953-954
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0214743-7
MathSciNet review: 0214743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Chiang and A. J. Macintyre, Upper bounds for a Block constant, Proc. Amer. Math. Soc. 17 (1966), 26-31. MR 0188445 (32:5883)
  • [2] W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, J. Analyse Math. 1 (1951), 155-179; Theorem IV, p. 167. MR 0045210 (13:545e)
  • [3] J. A. Jenkins, On explicit bounds in Landau's theorem, Canad. J. Math. 8 (1956), 423-425. MR 0079098 (18:28d)
  • [4] J. E. Littlewood, Lectures on theory of functions, Oxford Univ. Press, Oxford, 1944; pp. 225-226. MR 0012121 (6:261f)
  • [5] A. J. Macintyre, On Bloch's theorem, Math. Z. 44 (1938), 536-540.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214743-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society